On the stable b-matching polytope

Tamás Fleiner

Published in:
Mathematical Social Sciences 46 (2003) 149-158


We characterize the bipartite stable b-matching polytope in terms of linear constraints. The stable b-matching polytope is the convex hull of the characteristic vectors of stable b-matchings, that is, of stable assignments of a two-sided multiple partner matching model. Our proof uses the comparability theorem of Roth and Sotomayor [13] and follows a similar line as Rothblum did in [14] for the stable matching polytope.

Bibtex entry:

AUTHOR = {Fleiner, Tam{\'a}s},
TITLE = {On the stable $b$-matching polytope},
NOTE= {{\tt}},
INSTITUTION = {Egerv{\'a}ry Research Group, Budapest},
YEAR = {2002},
NUMBER = {TR-2002-03}

Last modification: 22.11.2022. Please email your comments to Tamás Király!